# SDR SIMA20150513009

- Difficulty date: May 13, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 26,532 hours, 22,027 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Faulty
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

MECH GEAR PROBLEM, FLIGHT DECLARED EMER.  FLIGHT LANDED SAFELY.  FLIGHT CANCELLED.  R & R NLG WOW PROX SWITCH IAW MM CH 32-63-00.
